Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Migraines, slurred speech. Taking neurontin. Spinal tap, high protein, CT shows spots in brain. Causes?

Hi, I have been told hat I have migraines without headaches that cause slurred speech and trouble with the right side of my body when this happens. I am currently taking neurontin 300 mg just increased to 3 times a day. is there anything else I should look into. My spinal tap came back with high protein level and something to do with the immune system which is not where they want it but the neurologist does not seem to be worried about this. I do have spots on teh brain but they are at the fron of the brain not where MS is usually located. Thanks for any help
Asked On : Sun, 29 Jul 2012
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern the given history is suggestive of some functional problems stressful condition usually gives such symptoms the spinal tapping and the CT study might be alright and nothing to worry about that the medicine that you are taking is alright only thing you need to do is keep your stress level low, take care and have nice day.
Answered: Wed, 30 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor